Research Repository

Inequalities of Jensen’s type for generalized k-g-fractional integrals

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities of Jensen’s type for generalized k-g-fractional integrals. Tamkang Journal of Mathematics, 49 (3). pp. 257-276. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen type inequalities, Hermite-Hadamard type inequalities; convex functions; Riemann-Liouville fractional integrals
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 20 Feb 2019 05:54
Last Modified: 19 Aug 2019 05:13
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar